MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® SOLERA® VOYAGER¿ Spinal System; INSTRUMENT, COMPRESSION

MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® SOLERA® VOYAGER¿ Spinal System; INSTRUMENT, COMPRESSION
Model Number 6550027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ Spinal System
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50449974
Report Number3003120897-2026-01455
Device Sequence Number10440968
Product Code HWN
UDI-Device Identifier00643169785649
UDI-Public(01)00643169785649(11)171221(10)EM17H065
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550027
Device Catalogue Number6550027
Device Lot NumberEM17H065
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown